Об оценке риска катастрофического спада в стохастических моделях экономического роста
Завантаження...
Дата
Автори
Назва журналу
Номер ISSN
Назва тому
Видавець
Інститут кібернетики ім. В.М. Глушкова НАН України
Анотація
In the article stochastic models of economic growth under repetitive catastrophic risks are explored . The basic task of the article is a quantitative estimation of risk of catastrophic downturn in such models. As a measure of risk probability of production falling in percents to the initial level is taken. For this probability as a function of the degree of falling integral equalizations are derived, which are similar to integral equalizations of insurance mathematics and which are explored similarly.
Опис
Теми
Цитування
Об оценке риска катастрофического спада в стохастических моделях экономического роста / В.И. Норкин // Теорія оптимальних рішень: Зб. наук. пр. — 2007. — № 6. — С. 41-50. — Бібліогр.: 14 назв. — рос.